Hyaluronic acid fillers, especially Restylane, are easily reversed if there is a lump. Sometimes, the hyaluronic acid is dissolved by hyaluronidase. Sometimes, a tiny nick in the skin and the material can be extruded. Any experienced doctor can do this.
I am sorry you are having problems after so many years. I would definitely return to your treating physician for Vitrase to dissolve it. Perhaps next time you can try Belotero. Best, Dr. Green
Bumps after filler can occur but are generally rare will good technique. Generally, fillers like restylane completely resolve within about a year. Occasionally, there may be nodule or granuloma formation that may persist longer than the product. Any lumps should be evaluated for treatment which may involve hyaluronidase and / or steroid injections.
Please return to your doctor for assessment. If the lumps are filler, it may be possible to dissolve them.
I suggest a formal consultation with a cosmetic dermatologist who can evaluate the lumps and ensure this in fact was restylane and try to either remove or reverse the condition. Best, Dr. Emer.
Hello. Have you brought this to the attention of your injector? If not, this would be a good time to get in touch with them and express your concerns. If Restylane was injected, and what you are bothered with is caused by filler, it can be dissolved with hyaluronidase.
Payman Kosari, MD, FAAD
Dermatology, Laser and Vein Specialists
With Restylane being a Hyaluronic Acid Filler, it can easily be dissolved using an enzyme known as Hyaluronidase. I would check with your physician.
Thank you for sharing your question. You may have superficially placed hyaluronic acid filler (#Restylane, #Lyft, #Silk, #Juvederm, #Voluma, #Vobella, #Volift). The improperly placed Restylane can be rapidly dissolved with #hyaluronidase (#Wydase, #Hylenex). Please visit with a board certified dermatologist or plastic surgeon who has significant experience with #fillers.
Best of luck,
Suneel Chilukuri, M.D.